# SDR SIMA20141020003

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 36,777 hours, 34,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CEILING EMER LIGHT IS INOPERATIVE.  R & R BULB IN AFT MOST CEILING EMER LIGHT.  OPERATIONS TEST OK IAW AMM 33-50-08.
